# SDR CA021029005

- Difficulty date: October 15, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 470 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Part number: 503270411
- Condition: Worn
- Location: Shoulder Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) THE PRIMARY FUNCTION OF THIS IS TO ADD FRICTION TO THE INERTIA REEL PORTION OF THE SHOULDER HARNESSES. THE RUBBER SHEATH THAT COVERS THE CABLE HAD SEPARATED AT BOTH ENDS OF THE CABLE ASSEMBLY DUE TO THE LACK OF SUPPORT. THE PREVIOUS ASSEMBLIES THAT WERE MANUFACTURED BY EUROCOPTER HAD ADDITIONAL SUPPORT AT THE CABLE ENDS. HOWEVER, DUE TO A CHANGE IN VENDORS THE CABLE NO LONGER IS MANUFACTURED WITH THE ADDED SWAGED ENDS FOR ADDITIONAL  SUPPORT.
